MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.The reported device expiration issue was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.It should be noted that the xience alpine everolimus eluting coronary stent system instructions for use states: do not use after the use by date.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as the device was used past the expiration date.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the procedure was performed on (b)(6) 2017, to treat a lesion in the left anterior descending (lad) artery.The 3.5 x 8 mm xience alpine stent was implanted without issue.After the procedure, it was found that the stent had expired on 08/17/2017.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6888646
Report Number2024168-2017-07715
Device Sequence Number810043
Product Code NIQ
UDI-Device Identifier08717648199509
UDI-Public08717648199509
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2017
Device Catalogue Number1125350-08
Device Lot Number4080541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2017
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1